# SDR SWIA2019031945647

- Difficulty date: March 18, 2019
- Submitted: March 19, 2019
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 32,730 hours, 32,130 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CARGO BTL LOW CAUTION MESSAGE IN CRUISE. RAN QRH AND LANDED AT NEAREST SUITABLE AIRPORT. (FLT#3500) CLOSED UPON INVESTIGATION OF RIGHT HAND CARGO FIRE BOTTLE BEING RELEASED, ALSO FOUND THE RIGHT HAND 14TH STAGE DUCT ASSY INSULATION WAS BLOWN APART DUE TO THE AFT CLAMP OF THE 14TH STAGE SHUTOFF VALVE BEING LOOSE. REMOVED AND REPLACED THE 14TH STAGE DUCT ASSY IAW AMM. LEAK AND OPS CHECK GOOD, NO DEFECTS NOTED. A/C OK FOR SERVICE.
